On the vector functions approximatively continuous

Zbigniew Grande; Maria Topolewska

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 4, page 333-340
  • ISSN: 0528-2195

How to cite

top

Grande, Zbigniew, and Topolewska, Maria. "Sur les fonctions vectorielles approximativement continues." Časopis pro pěstování matematiky 107.4 (1982): 333-340. <http://eudml.org/doc/21502>.

@article{Grande1982,
author = {Grande, Zbigniew, Topolewska, Maria},
journal = {Časopis pro pěstování matematiky},
keywords = {approximately continuous functions; Baire 2 functions; base of differentiation; continuation},
language = {fre},
number = {4},
pages = {333-340},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Sur les fonctions vectorielles approximativement continues},
url = {http://eudml.org/doc/21502},
volume = {107},
year = {1982},
}

TY - JOUR
AU - Grande, Zbigniew
AU - Topolewska, Maria
TI - Sur les fonctions vectorielles approximativement continues
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 4
SP - 333
EP - 340
LA - fre
KW - approximately continuous functions; Baire 2 functions; base of differentiation; continuation
UR - http://eudml.org/doc/21502
ER -

References

top
  1. C. Goffman C. J. Neugebauer T. Nishiura, Density topology and approximate continuity, Duke Math. J. 28 (1961), p. 497-505. (1961) Zbl0101.15502MR0137805
  2. Z. Grande, Granice ciągów funkcji approksymatywnie ciąglych, Zeszyty Naukowe Wydzialu Matematyki, Fizyki i Chemii Uniwersytetu Gdańskiego, Matematyka Nr. 3 (1976), p. 5-9. (1976) 
  3. Z. Grande, O przedłużaniu funkcji pierwszej klasy Baire'a, Zeszyty Naukowe Politechniki Gdańskiej, Matematyka XI (1978), p. 71-74. (1978) 
  4. Z. Grande, Sur le prolongement des fonctions, Acta Mathematica Acad. Sci. Hungaricae 34 (1979), p. 43-45. (1979) Zbl0425.26004MR0546717
  5. K. Kuratowski, Topologie I, Warszawa 1958. (1958) 
  6. M. Laczkovich G. Petruska, Baire 1 functions, approximately continuous functions and derivatives, Acta Math. Acad. Sci. Hung. 25 (1974), p. 189-212. (1974) Zbl0279.26003MR0379766
  7. D. Preiss, Limits of approximately continuous functions, Czech. Math. J. 96 (1971), p. 371-372. (1971) Zbl0221.26005MR0286947
  8. W. Sierpiński, Sur l'ensemble des points de convergence ďune suite de fonctions continues, Fund. Math. 2 (1921), p. 41-49. (1921) Zbl48.0274.02

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.